# SDR DJFA2009001

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 8,326 hours, 6,888 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42901
- Part serial: 650
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 310 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER LANDING, CREW REPORTED ANTI-SKID FAIL 5 SECONDS AFTER APPLICATION OF BRAKES RESULTING IN TOTAL LOSS OF BRAKING ACTION.  BRAKES RETURNED WHEN ANTI-SKID WAS TURNED OFF.  MX FOUND THE ANTI-SKID CONTROL UNIT FAILED AND IT WAS SUBSEQUENTLY REPLACED.
